# SDR YENA201801210038

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 32,070 hours, 20,243 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122804
- Part serial: 80774
- Condition: Overheated
- Location: Back Up
- Part time: 16,498 hours, 10,966 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD. CLIMBING THROUGH 5000FT,  DETECTED A VERY STRONG ODOR THAT SMELLED LIKE BURNED PEANUTS.  ACCOMPLISHED QRH, ISOLATED BLEEDS AND PACKS.  LANDED BEFORE ELECTRICAL ISOLATION.  ODOR WAS PRESENT THE ENTIRE TIME, ALL THE WAY IN TO THE GATE.   FOUND EMERGENCY BACKUP BATTERY OVERHEATING, REPLACED THE BACKUP BATTERY IAW AMM 27-03-05/401, AND FIM 21-20-00-810-801-A.
